Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dubya_B

Sexual Dysfunction And Acne, Is There A Link?

Recommended Posts

Hello all.

There are an inordinate number of posters (1/4 - 1/3) in the main "Accutane Side-Effects" thread on acne.org who are suffering from mild to severe sexual symptoms, even though no sexual side-effects are listed in the drug information.

This has also been discussed elsewhere on acne.org over the years:

The only apparent links among people who developed erectile dysfunction or other sexual or reproductive symptoms while taking Accutane are that we all obviously took Accutane, and we all had or have acne.

So, the question is, has anyone who DID NOT take Accutane noticed a correlation between their acne first appearing or worsening, and the development of genital numbness, erectile dysfunction, or loss of sex drive?

Share this post


Link to post
Share on other sites

i hv no idea wht ur talking abt y would i notice correlation between smth like tht? y r there sexual side-effects??? of wht?? nd wht r severe sexual symptoms?? r u becomeing severely sexy suddenly? (afterall..)

well i guess severe sexual symptom for u could b loosing ur shet acne?? so in a way ur right tho!

Share this post


Link to post
Share on other sites

Some people have reported about it. Zinc and colustrum/kefir might help. Low dose accutane can lower the side effects.

Share this post


Link to post
Share on other sites

i hv no idea wht ur talking abt y would i notice correlation between smth like tht? y r there sexual side-effects??? of wht?? nd wht r severe sexual symptoms?? r u becomeing severely sexy suddenly? (afterall..)

well i guess severe sexual symptom for u could b loosing ur shet acne?? so in a way ur right tho!

I'm talking about problems achieving an erection or losing one's sex drive when taking Accutane or after.

The question is, do these types of problems happen relatively often in young people with acne who didn't take Accutane?

Some people have reported about it. Zinc and colustrum/kefir might help. Low dose accutane can lower the side effects.

Really!? Could you refer to any of these reports of people with acne having sexual dysfunction?

It would be much appreciated.

Taking low-dose Accutane would nullify this argument. There are people who said they have developed sexual side effects on doses as low as 20mg daily.

Edited by Dubya_B

Share this post


Link to post
Share on other sites

i hv no idea wht ur talking abt y would i notice correlation between smth like tht? y r there sexual side-effects??? of wht?? nd wht r severe sexual symptoms?? r u becomeing severely sexy suddenly? (afterall..)

well i guess severe sexual symptom for u could b loosing ur shet acne?? so in a way ur right tho!

I'm talking about problems achieving an erection or losing one's sex drive when taking Accutane or after.

The question is, does these types of problems happen relatively often in young people with acne who didn't take Accutane?

lmao wtf mayb u should like search meds for not being able to pee every minute of ur life either xPP

hey mate castrate urself nd u will get rid of this dysfunction man?

Share this post


Link to post
Share on other sites

lmao wtf mayb u should like search meds for not being able to pee every minute of ur life either xPP

hey mate castrate urself nd u will get rid of this dysfunction man?

You're starting to understand. Accutane seems to have chemically castrated some unlucky small percentage who used it.

Having some type of pre-disposition to sexual dysfunction that is involved with having acne is the only other explanation if it is not Accutane that caused these symptoms.

Edited by Dubya_B

Share this post


Link to post
Share on other sites

lmao wtf mayb u should like search meds for not being able to pee every minute of ur life either xPP

hey mate castrate urself nd u will get rid of this dysfunction man?

You're starting to understand. Accutane seems to have chemically castrated some unlucky small percentage who used it.

Having some type of pre-disposition to sexual dysfunction that is involved with having acne is the only other explanation if it is not Accutane that caused these symptoms.

like eat more more more of accutane then

Share this post


Link to post
Share on other sites

Many of us think it is because we took Accutane, but I figured it was worth asking if anyone else with acne had reproductive or sexual symptoms.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×